BROWSE

Related Scientist

Researcher

Changzheng Li
기하학 수리물리 연구단
more info

On equivariant quantum Schubert calculus for G/P

Cited 1 time in webofscience Cited 0 time in scopus
373 Viewed 19 Downloaded
Title
On equivariant quantum Schubert calculus for G/P
Author(s)
Huang Y.; Changzheng Li
Publication Date
2015-11
Journal
JOURNAL OF ALGEBRA, v.441, no., pp.21 - 56
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Abstract
We show a Z2-filtered algebraic structure and a quantum to classical principle on the torus-equivariant quantum cohomology of a complete flag variety of general Lie type, generalizing earlier works of Leung and the second author. We also provide various applications on equivariant quantum Schubert calculus, including an equivariant quantum Pieri rule for partial flag variety Fℓn1,... ,nk;n+1 of Lie type A. © 2015 Elsevier Inc
URI
https://pr.ibs.re.kr/handle/8788114/1841
ISSN
0021-8693
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2015_On equivariant quantum Schubert calculus for G,P.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse